# SDR UPS02839443

- Difficulty date: August 27, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT CARGO DOOR FWD AND AFT ANGLES UNDER SEAL AREA AT STA 280 AND 340 ARE CRACKED ON DOOR.  REMOVED, FABRICATED AND REPLACED ANGLES IAW DWG 5754260, AND SRM 51-1-20D, 51-1-21.
